# SDR AALA201712059015

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 1,965 hours, 754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L SLIDE SHOWS ARMED ON ECAM AND DISARMED AT THE DOOR. MAINTENANCE TROUBLE SHOT 2L SLIDE INDICATION PER TSM 25-62-00, NO DISCREPANCIES NOTED, AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
